| Catalog Number |
MSZ-F295 |
| Medical Device Problem Codes |
Material Rupture (1546); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture.Additionally, it was discovered that a temporary sizer was implanted as a permanent device.The device has been explanted.